# SDR QXEA2015092800509

- Difficulty date: September 28, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 33,690 hours, 35,057 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER IN SEAT 4B & F/A NOTICED A BURNING RUBBER ODOR BETWEEN ROW 4 - 7 ON DESCENT.  ODOR WAS NO LONGER PRESENT WHEN PASSENGER DISEMBARKED. NO SMOKE NOTED.   CONFIRMED ODOR IS NO LONGER PRESENT.  GROUND RAN ENGINES, OPERATED BLEEDS, NO ODOR NOTED.  OPERATED CABIN OVERHEAD, SIDEWALL, READING, AND PSU LIGHTING. OPENED OVERHEAD BINS, OPENED PSU'S AT ROW 4, BOTH.  NO ODORS NOTED. COULD NOT DUPLICATE.  RETURNED TO SERVICE.
